MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Spinning Spiros® Closed Male Luer, Red Cap; Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System

ICU MEDICAL DE MEXICO, S. De R.L. De C.V. Spinning Spiros® Closed Male Luer, Red Cap; Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System
Catalog Number CH2000S-C
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A reported incident involving a spinning spiros closed male luer, red cap, spiros connector failed during a blincyto (blinatumomab) infusion.The spiros was observed to have become disconnected from the tubing connection site.The patient's caregiver reported that the connector "fell off." attempts by the nurse to reconnect the spiros were unsuccessful, as the connector continued to rotate and would not attach to the tubing luer lock.The event occurred during therapy.There were no reported patient involvement and no injury or adverse event reported.
 
Additional Manufacturer Narrative
Device has not been returned to manufacturer.A supplemental mdr will be filed when additional information becomes available.

Brand Name
Spinning Spiros® Closed Male Luer, Red Cap
Common Device Name
Closed Antineoplastic and Hazardous Drug Reconstitution and Transfer System
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. De R.L. De C.V.
avenida cuarzo no. 250
ensenada, b.cfa. NA 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50011434
Report Number9617594-2026-00925
Device Sequence Number8385156
Product Code ONB
UDI-Device Identifier00840619026615
UDI-Public(01)00840619026615(17)301101(10)14781260
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH2000S-C
Device Lot Number14781260
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer08/13/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Blincyto
Patient SexMale
Patient Weight78 LB